# SDR HEEA978878

- Difficulty date: January 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N221PH
- Make and model: Rkwell NA26580
- Aircraft serial: 38049
- Engine: Ge CF7002D2
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Part number: 6008T90G01
- Condition: Oil Leak
- Location: Split Line
- Part time: 4,604 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEAKING OIL FROM FAN SPLIT LINE.
